Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Noticed blood and having pain while passing stools. What is the cause?

Answered by
Dr.
Dr. Hari Charan Perigela

General Surgeon

Practicing since :1995

Answered : 2280 Questions

default
Posted on Thu, 5 Dec 2013 in Medicines and Side Effects
Question: hi doctor , actually iam on medication for my acne problems , i was prescribed Neutin 20(isotretinoin) and Audi500(azithromycin) , from the last week i get some pain while going to stool and today there was some blood in stool ,, is it the side affects or any other disease , i didnt had this problem before...
doctor
Answered by Dr. Hari Charan Perigela 44 minutes later
Brief Answer: It could be Fissure in ano Detailed Answer: Hi Thank you for posting in XXXXXXX Pain during stools is due to crack like condition at the anal opening called Fissure in ano. It is caused mainly due to passage of hard stools.It is not a side effect. Due to trauma by the stool, there may be bleeding. The stools should be soft to avoid this. Please take plenty of fluids,green leafy vegetables,fresh fruits. Atleast 3-4 litres of water has to be taken daily. I prescribe stool softener like Sodium picosulphate as suyrup,Cream which contains Diltiazem for anal application. Most of the times, it will get resolved by change of diet only. If there is no response, then minor surgery like Anal dilatation under anaesthesia has to be performed. Nothing to worry. It will come down. Wish you good health and speedy recovery. Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Hari Charan Perigela 12 days later
hi doctor , can you please prescribe me the cream and syrup which you said , i mean the name of the medicines which are available in local medical stores. thank you...
doctor
Answered by Dr. Hari Charan Perigela 3 days later
Brief Answer: Cream should contain Diltiazem Detailed Answer: Hi I prefer my patients to choose any brand with the Cream should contain Diltiazem and the syrup should contain Sodium picosulphate. The pharmacist will know it. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Beta-lactam

doctor1 MD

I have been noticing blood spots on my underware on and off for several years. I went to a uralogist and he ordered ct and did a cystoscopic exam and it showed an enlarged medium lobe of my prostste. My psa is 1.3 He put me on avodart 0.5mg anduroxatral 10mg. I have been taking the drugs for about 6 months.Last night I noticed blood spots on my underware of a somewhat larger pattern. should I be overly concerned ?

doctor1 MD

I am 65 I had a Prostate Operation about three years ago,
I am on Dutasteride Avodart, one 5mg caps daily, and Betahistine Dihydrochloride tabs 16mg one three times a day. Is it safe for me to take Viapro (Herbal Viagra) while taking the above medication?

doctor1 MD

my name is Peter Moore 5 years ago i had a accident that slightly damaged my spine its healed ok without surgery how ever i have been suffering from a erection problem since i have been taking viagra and cialis which helps but sadly i do not get a hard erection as i would wish, i am 60 fit and active and in a new relationship

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.